Alert archive / Montana / Red Flag Warnings in 2022

Red Flag Warning 4, NWS Great Falls, MT

September 6, 202218 counties in Montana

NWS Great Falls, MT issued this red flag warning at Sep 6, 2022, 3:26 AM MDT for 18 counties in Montana. It took effect at Sep 7, 2022, 12:00 PM MDT. It was in force for 12 hr. 33 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 6, 2022, 3:26 AM MDT (09:26 UTC)
In effect from
Sep 7, 2022, 12:00 PM MDT
Expired
Sep 8, 2022, 12:00 AM MDT
In force
12 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 1:30 PM MDTNON-TSTM WND GST 585 Ese Pendroy, MTMESONET STATION RICMT RICE RIDGE.
Sep 7, 2:52 PM MDTNON-TSTM WND GST 587 Ssw Havre, MTAMBIENT WEATHER STATION MEASURED 58 MPH WIND GUST.
Sep 7, 4:11 PM MDTNON-TSTM WND GST 583 Sw Cut Bank, MTASOS STATION KCTB CUT BANK AIRPORT.
Sep 7, 4:46 PM MDTNON-TSTM WND GST 53Deer Lodge, MT
Sep 7, 4:54 PM MDTNON-TSTM WND GST 477 N Helmville, MT
Sep 7, 4:54 PM MDTNON-TSTM WND GST 592 Nw Pendroy, MTMESONET STATION MTPND PENDROY (MT DOT).
Sep 7, 4:56 PM MDTTSTM WND GST 6213 S Marysville, MTMESONET STATION MTMDP MACDONALD PASS (MT DOT).
Sep 7, 5:17 PM MDTNON-TSTM WND GST 55Elliston, MT
Sep 7, 5:21 PM MDTTSTM WND GST 6114 Sw Simms, MTAWOS STATION K1GM GOLF.
Sep 7, 5:23 PM MDTNON-TSTM WND GST 5617 Sw Simms, MTMESONET STATION MTBOW BOWMANS (MT DOT).
Sep 7, 5:24 PM MDTNON-TSTM WND GST 658 Ssw Wolf Creek, MTMESONET STATION MTSBN SIEBEN FLATS - MDT.
Sep 7, 5:25 PM MDTTSTM WND GST 612 E Helena, MTASOS STATION KHLN HELENA AIRPORT.
Sep 7, 5:28 PM MDTTSTM WND GST 584 N East Helena, MTVIA AMBIENTWEATHER.
Sep 7, 5:28 PM MDTTSTM WND GST 589 N East Helena, MTGUST OF 58.2MPH RECORDED AND RELAYED VIA AMBIENT WEATHER.
Sep 7, 5:28 PM MDTTSTM WND GST 638 Ssw Wolf Creek, MTCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 8 SSW WOLF CREEK. MESONET STATION MTSBN SIEBEN FLATS - MDT.
Sep 7, 5:28 PM MDTNON-TSTM WND GST 638 Ssw Wolf Creek, MTMESONET STATION MTSBN SIEBEN FLATS - MDT.
Sep 7, 5:30 PM MDTTSTM WND GST 599 Ne Augusta, MTGREENFIELD IRRIGATION.
Sep 7, 5:30 PM MDTNON-TSTM WND GST 56Joplin, MTMESONET STATION GW0416 JOPLIN.
Sep 7, 5:42 PM MDTTSTM WND GST 607 Ne Craig, MTMESONET STATION MTYEP MDT - GARY COOPER BRIDGE - DEARBORN.
Sep 7, 5:56 PM MDTTSTM WND GST 616 Nne Fairfield, MTMESONET AW HOTEL.
Sep 7, 6:00 PM MDTNON-TSTM WND GST 5610 Nne Vaughn, MTMESONET STATION MTM21 9.6 NE VAUGHN (MT-MESO).
Sep 7, 6:07 PM MDTTSTM WND GST 585 Wsw Great Falls, MTGREAT FALLS AIRPORT ASOS MEASURED 58 MPH WIND GUST.
Sep 7, 6:07 PM MDTTSTM WND GST 605 Wsw Great Falls, MTCORRECTS PREVIOUS TSTM WND GST REPORT FROM 5 WSW GREAT FALLS. GREAT FALLS AIRPORT ASOS MEASURED 60 MPH WIND GUST.
Sep 7, 6:09 PM MDTTSTM WND GST 649 Ene Townsend, MTSITE KMTTOWNS11.
Sep 7, 6:14 PM MDTTSTM WND GST 602 W Malmstrom Afb, MTSITE KMTGREAT49.
Sep 7, 6:20 PM MDTNON-TSTM WND GST 613 Sw Cut Bank, MTASOS STATION KCTB CUT BANK AIRPORT.
Sep 7, 6:21 PM MDTNON-TSTM WND GST 608 Se East Glacier Park, MTMESONET STATION DCRM8 DEEP CREEK RAWS.
Sep 7, 6:41 PM MDTNON-TSTM WND GST 562 Sse Geyser, MTMESONET STATION MTGYS GEYSER (MT DOT).
Sep 7, 6:52 PM MDTTSTM WND GST 5914 Sw Simms, MTAWOS STATION K1GM GOLF.
Sep 7, 7:39 PM MDTNON-TSTM WND GST 551 E Roy, MTAWOS STATION K1OM OSCAR.
Sep 7, 8:03 PM MDTNON-TSTM WND GST 563 Wnw Townsend, MTMESONET STATION GINM8 GINGER RAWS.
Sep 7, 8:30 PM MDTTSTM WND GST 5711 Ene Zortman, MTMEASURED VIA THE MALTA SOUTH MT DOT SITE.
Sep 7, 9:18 PM MDTNON-TSTM WND GST 5613 S Fort Belknap, MTMESONET STATION FBLM8 FORT BELKNAP RAWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 9.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2022-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2022-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4570 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

884 
WWUS85 KTFX 060926
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
326 AM MDT Tue Sep 6 2022

MTZ112>118-070000-
/O.UPG.KTFX.FW.A.0004.220907T1800Z-220908T0600Z/
/O.NEW.KTFX.FW.W.0004.220907T1800Z-220908T0600Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-Chouteau and Fergus Counties-
Lincoln Ranger District of the Helena National Forest-
Central and Eastern Lewis and Clark National Forest Areas-
Helena and Townsend Ranger Districts of the Helena National Forest-
326 AM MDT Tue Sep 6 2022

...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT
WEDNESDAY NIGHT FOR HOT TEMPERATURES, GUSTY WINDS, AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114, 115, 116,
117, AND 118...

The National Weather Service in Great Falls has issued a Red Flag
Warning for hot temperatures, gusty winds, and low relative
humidity, which is in effect from noon Wednesday to midnight MDT
Wednesday night.

* AFFECTED AREA...Eastern Glacier/Toole/Central/Eastern 
  Pondera/Liberty, Hill and Blaine Counties, Lewis and Clark 
  National Forest Rocky Mountain District-Rocky Mountain Front, 
  Chouteau and Fergus Counties, Lincoln Ranger District of the 
  Helena National Forest, Central and Eastern Lewis and Clark 
  National Forest Areas and Helena and Townsend Ranger Districts 
  of the Helena National Forest.

* TEMPERATURES...In the mid 90s to lower 100s.

* WINDS...West 25 to 40 mph, with gusts near 55 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* THUNDERSTORMS...Isolated dry thunderstorms with gusty and 
  erratic winds possible late Wednesday afternoon and evening.

* IMPACTS...Extreme fire weather conditions are looking likely on 
  Wednesday. Any existing fires or new fires will likely be extreme
  difficult or impossible to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of 
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
4 follow-up statements
296 
WWUS85 KTFX 062036
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
236 PM MDT Tue Sep 6 2022

MTZ112>118-071145-
/O.CON.KTFX.FW.W.0004.220907T1800Z-220908T0600Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-Chouteau and Fergus Counties-
Lincoln Ranger District of the Helena National Forest-
Central and Eastern Lewis and Clark National Forest Areas-
Helena and Townsend Ranger Districts of the Helena National Forest-
236 PM MDT Tue Sep 6 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT MDT WEDNESDAY NIGHT FOR HOT TEMPERATURES, GUSTY WINDS,
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114,
115, 116, 117, AND 118...

* AFFECTED AREA...Eastern Glacier/Toole/Central/Eastern 
  Pondera/Liberty, Hill and Blaine Counties, Lewis and Clark 
  National Forest Rocky Mountain District-Rocky Mountain Front, 
  Chouteau and Fergus Counties, Lincoln Ranger District of the 
  Helena National Forest, Central and Eastern Lewis and Clark 
  National Forest Areas and Helena and Townsend Ranger Districts 
  of the Helena National Forest.

* TEMPERATURES...In the mid 90s to lower 100s.

* WINDS...West 25 to 40 mph, with gusts near 60 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* THUNDERSTORMS...Isolated dry thunderstorms with gusty and 
  erratic winds possible late Wednesday afternoon and evening.

* IMPACTS...Extreme fire weather conditions are looking likely on 
  Wednesday. Any existing fires or new fires will likely be 
  extreme difficult or impossible to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
150 
WWUS85 KTFX 070831
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
231 AM MDT Wed Sep 7 2022

MTZ112>118-072100-
/O.CON.KTFX.FW.W.0004.220907T1800Z-220908T0600Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-Chouteau and Fergus Counties-
Lincoln Ranger District of the Helena National Forest-
Central and Eastern Lewis and Clark National Forest Areas-
Helena and Townsend Ranger Districts of the Helena National Forest-
231 AM MDT Wed Sep 7 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR HOT TEMPERATURES, GUSTY WINDS, AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114, 115, 116, 117, AND
118...

* AFFECTED AREA...Eastern Glacier/Toole/Central/Eastern 
  Pondera/Liberty, Hill and Blaine Counties, Lewis and Clark 
  National Forest Rocky Mountain District-Rocky Mountain Front, 
  Chouteau and Fergus Counties, Lincoln Ranger District of the 
  Helena National Forest, Central and Eastern Lewis and Clark 
  National Forest Areas and Helena and Townsend Ranger Districts 
  of the Helena National Forest.

* TEMPERATURES...In the mid 90s to lower 100s.

* WINDS...West 25 to 40 mph, with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* THUNDERSTORMS...Isolated dry thunderstorms with gusty and 
  erratic winds possible late Wednesday afternoon and evening.

* IMPACTS...Extreme fire weather conditions expected today. Any new
  or existing fires will likely be extremely difficult to 
  impossible to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
231 
WWUS85 KTFX 072039
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
239 PM MDT Wed Sep 7 2022

MTZ112>118-080600-
/O.CON.KTFX.FW.W.0004.000000T0000Z-220908T0600Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-Chouteau and Fergus Counties-
Lincoln Ranger District of the Helena National Forest-
Central and Eastern Lewis and Clark National Forest Areas-
Helena and Townsend Ranger Districts of the Helena National Forest-
239 PM MDT Wed Sep 7 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR HOT TEMPERATURES, GUSTY WINDS, AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 112, 113, 114, 115, 116, 117, AND 118...

* AFFECTED AREA...Eastern Glacier/Toole/Central/Eastern 
  Pondera/Liberty, Hill and Blaine Counties, Lewis and Clark 
  National Forest Rocky Mountain District-Rocky Mountain Front, 
  Chouteau and Fergus Counties, Lincoln Ranger District of the 
  Helena National Forest, Central and Eastern Lewis and Clark 
  National Forest Areas and Helena and Townsend Ranger Districts 
  of the Helena National Forest.

* TEMPERATURES...In the mid 90s to lower 100s.

* WINDS...West 25 to 40 mph, with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* THUNDERSTORMS...Isolated dry thunderstorms with gusty and 
  erratic winds possible late Wednesday afternoon and evening.

* IMPACTS...Extreme fire weather conditions expected today. Any 
  new or existing fires will likely be extremely difficult to 
  impossible to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
025 
WWUS85 KTFX 080536
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
1136 PM MDT Wed Sep 7 2022

MTZ112>118-080645-
/O.EXP.KTFX.FW.W.0004.000000T0000Z-220908T0600Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-Chouteau and Fergus Counties-
Lincoln Ranger District of the Helena National Forest-
Central and Eastern Lewis and Clark National Forest Areas-
Helena and Townsend Ranger Districts of the Helena National Forest-
1136 PM MDT Wed Sep 7 2022

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR HIGH
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114, 115, 
116, 117, AND 118...

Conditions are slowly improving over the region. Thus the Red Flag
Warning will be allowed to expire at Midnight.

Note...A wind shift to the north will occur during the early
morning hours over North Central MT. The wind shift line was right
near the U.S. Canadian border at 1130 PM.

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Sep 5, 11:45 PM MDT, 3 hours 41 minutes earlier.

Area forecast discussion, Sep 5, 11:45 PM MDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1145 PM MDT Mon Sep 5 2022

Aviation Section Updated

.SYNOPSIS...
Generally sunny skies will prevail over the next few days, but areas
of smoke will reduce visibility at times, especially over Southwest
MT. It remains warm today, but hot temperatures are expected on
Wednesday. However, the heat wave will end by Thursday, as cooler
air moves into the region, and afternoon highs only in the 50s and
60s by Friday.

&&

.UPDATE...
The going forecast is in good shape, requiring minimal update this
evening. Given decreasing winds over North-central Montana this
evening, the Red Flag Warning will be allowed to expire. A fire
weather watch remains in effect for the region Wednesday. -AM

&&

.AVIATION...
1145 PM MDT Mon Sep 5 2022 (06/06Z TAF period)

Some mid/high level clouds will affect the Cut Bank area through mid
morning. Otherwise, the main concern is MVFR conditions due to
smoke. Most of the MVFR conditions will be in Southwest MT, with
visibility down to about 3SM at times. Smoke could become denser
during the morning hours though. Mountains/passes will be obscured
by smoke through the period. Brusda

Refer to weather.gov/zlc for more detailed regional aviation weather
and hazard information.

&&

.FIRE WEATHER...
Gusty west winds with strongest gusts across north-central MT
through early this evening will diminish late this evening and
overnight as weak high pressure and a slightly cooler airmass moves
into the region from the northwest. Humidity recovery will be
somewhat better across the plains tonight but remain poor over the
mountains of central and southwest Montana. Mainly clear and dry
conditions are expected Tuesday with generally light winds before
record heat and gusty winds bring critical fire weather conditions
to the area again on Wednesday. Wednesday's fire weather conditions
will be a particularly critical combination of record head and very
low humidity with winds potentially gusting as high as 30-40 mph
across portions of north-central and SW MT with even stronger winds
possible along the Rocky Mtn Front.

&&

.PREV DISCUSSION...
/ISSUED 521 PM MDT Mon Sep 5 2022/

A strong upper level anti-cyclone remains centered over the Great
Basin with flat westerly flow to it's north along the US/Canadian
border in response to an upper trough progressing across western
Canada. Dry, very warm and breezy to windy conditions persist
into early this evening with gusts greater than 30 mph primarily
focused across north-central MT. Winds decrease later this evening
as the trough to north pushes east and surface high pressure
slumps south and east into the area, shifting winds to the NW and
N for a period tonight through early Tuesday. This airmass brings
some slight cooling, primarily to the plains on Tuesday where
afternoon temps will be about 5 degrees cooler than today in the
upper 80s to around 90.

Meanwhile, the upper ridge amplifies with axis extending north into
the area late Tues through Wed pushing temperatures back to near
daily and monthly records with afternoon temps in 90s to around
100. Considering unusually late nature of this heat and potential
impacts to especially school activity (with this event occurring
on a weekday vs last Saturday) we have issued a heat advisory to
highlight potential impacts. SW flow around the back side of the
ridge strengthens through the day Wed in response to upper level
troughing moving into BC while a surface low pressure trough
develops downstream of the Rockies across MT/AB setting up windy
conditions across most of the area by Wednesday afternoon into the
evening. The combination of record heat and winds along with low
humidity and ongoing dryness will create critical fire weather
conditions on Wednesday. Additionally, some very limited mid level
moisture moves around the ridge and up into SW MT Wednesday
afternoon for a isolated risk of thunderstorms development,
primarily over the mountains of central and SW MT. Hoenisch

Thursday through next Sunday...A Broad trough and an attendant
cold front passes through the region for the second half of the
work week and cools temperatures closer to climatology through the
first half of the weekend. Chances for measurable precipitation
increase Thursday into Friday, though rainfall amounts look
spotty, light, and mostly confined to the central ranges. High
pressure then warms temperatures back above normal on Sunday
before another cold front brings another cool down early next
week. - RCG

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  47  87  58 101 /   0   0   0   0
CTB  44  80  49  93 /   0   0   0   0
HLN  54  93  61 100 /   0   0   0  10
BZN  48  93  56  99 /   0   0   0  10
WYS  38  86  42  87 /   0   0   0  10
DLN  48  93  56  95 /   0   0   0  10
HVR  50  86  57 102 /   0   0   0   0
LWT  50  86  57 100 /   0   0   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch in effect Wednesday afternoon through Wednesday
evening for North-central and portions of Central and Southwest MT.

Heat Advisory in effect Wednesday afternoon for portions of North-
central and all of Southwest Montana.

Air Quality Alert for portions of Central and Southwest MT until
11 AM Tuesday.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Sep 5, 10:36 PM MDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1036 PM MDT MON SEP 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
09/05/2022  M62 MPH          GLACIER            MT   MESONET

            MESONET STATION MTBRN TWO MEDICINE BRIDGE
            (MT DOT).

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 3:21 AM MDTHigh Wind WatchTFX11 hr
Sep 6, 2:32 PM MDTHigh Wind WarningTFX29 hr

Nearby

Red Flag Warnings in Montana, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.